TITLE

Extended Variational Formulation for Heterogeneous Partial Differential Equations

AUTHOR(S)
Blanco, Pablo; Gervasio, Paola; Quarteroni, Alfio
PUB. DATE
April 2011
SOURCE
Computational Methods in Applied Mathematics;2011, Vol. 11 Issue 2, p141
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We address the coupling of an advection equation with a diffusion-advection equation, for solutions featuring boundary layers. We consider non-overlapping domain decompositions and we face up the heterogeneous problem using an extended variational formulation. We prove the equivalence between the latter formulation and a treatment based on a singular perturbation theory. An exhaustive comparison in terms of solution and computational efficiency between these formulations is carried out.
ACCESSION #
65294685

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics